Medical Questions > Conditions and Diseases > Vascular and Circulatory Disorders Forum

Is it normal to experience tenderness, bruising, and pain af

Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....
User Profile
I had RF closure on my right leg in February. I developed a blod clot that was dealt with, I had to take shots in my stomach. But ever since the surgery I have had burning pain in my leg from the knee up. I have been to the Dr many times following the surgery, have had many untrasounds, and he said the pain is caused by superficial phlebitis. I am waiting to have injections in the remaining veins and he said he can't do the injections until all pain in gone in the leg from the phlebitis. My question is should my leg still be like this after 3 months? This pain is worse than the vericose veins. I have done the anit-inflamatories, warm compresses, and walking daily. Also, my leg is still discolored around one of the areas of where he inserted the catherater, approx a 6"x6" area. Also, I have numbness in small areas, no feeling. I had vein stripping approx 7 years ago and I did not have any problems. This surgery was supposed to be much more effective and easier, it has not been. I read up on it before I had it, and what I have read and what has happened to me are nothing of the same. Even the Drs. nurse said this just dosen't happen. The bruising after the surgery was unreal. I was bruised from my knee to the groin area, from the inside of my leg all the way to almost the outside of my leg. It was hard to look at, that is how bad it was. The Dr. even said most people bruise like they have bumped their leg. I am at wits end with this pain. I have another appt. this month to have the injections and I will not be able to have them because of the pain, but I think I am going to the appt. and have him look at this again.


Did you find this post helpful?
|

User Profile
replied May 26th, 2006
Vascular Disorders Answer A994
You need expert opinion from a vascular surgeon.
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Vascular and Circulatory Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.